RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 803–817 (Mi mz82)  

Estimates of $C^m$-Capacity of Compact Sets in $\mathbb{R}^N$

A. M. Voroncov

M. V. Lomonosov Moscow State University

Abstract: For a given homogeneous elliptic partial differential operator $L$ with constant complex coefficients, the Banach space $V$ of distributions in $\mathbb{R}^N$ and a compact set $X$ in $\mathbb{R}^N$, we study the quantity $\lambda_{V,L}(X)$ equal to the distance in $V$ from the class of functions $f_0$ satisfying the equation $Lf_0 = 1$ in a neighborhood of $X$ (depending on $f_0$) to the solution space of the equation $Lf= 0$ in the neighborhoods of $X$. For $V=BC^m$, we obtain upper and lower bounds for $\lambda_{V,L}(X)$ in terms of the metric properties of the set $X$, which allows us to obtain estimates for $\lambda_{V,L}(X)$ for a wide class of spaces $V$.

DOI: https://doi.org/10.4213/mzm82

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 751–764

Bibliographic databases:

UDC: 517.538.5+517.956.2
Received: 28.04.2003

Citation: A. M. Voroncov, “Estimates of $C^m$-Capacity of Compact Sets in $\mathbb{R}^N$”, Mat. Zametki, 75:6 (2004), 803–817; Math. Notes, 75:6 (2004), 751–764

Citation in format AMSBIB
\Bibitem{Vor04}
\by A.~M.~Voroncov
\paper Estimates of $C^m$-Capacity of Compact Sets in $\mathbb{R}^N$
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 803--817
\mathnet{http://mi.mathnet.ru/mz82}
\crossref{https://doi.org/10.4213/mzm82}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085808}
\zmath{https://zbmath.org/?q=an:1064.31004}
\elib{http://elibrary.ru/item.asp?id=6618285}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 751--764
\crossref{https://doi.org/10.1023/B:MATN.0000030985.99917.0a}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400019}


Linking options:
  • http://mi.mathnet.ru/eng/mz82
  • https://doi.org/10.4213/mzm82
  • http://mi.mathnet.ru/eng/mz/v75/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:66
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019